# SDR NOCA11011

- Difficulty date: November 2, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAD A LAG IN POWER DURING DESCENT INTO BWI.  WHICH CAUSED THE A/C TO YAW AUTOTHROTTLES WERE ENGAGED.  ITEM REMAINS OPEN.
